# SDR 00FDEA00359

- Difficulty date: May 29, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 31,289 hours, 9,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD SIDE FOUND EXTERIOR SKIN AT L 39-40 DAMAGED.  *S/D*  REMOVED DAMAGED AREA PER SRM 53-50-00 FIG 9 SHEET 3 VOL 1 AND 51-21-01 VOL II.  REPAIRS ARE REPAINTED PER SRM 51-21-02 VOL II.  FASTENERS INSTALLED PER 51-33-01 VOL II.
